# SDR HEEA967347

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon Gyro
- Part number: 4021541671
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICAL HORIZON GYRO SLOW TO ERECT AND CAUSING PITCH KICKING.
